Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795329
Hyperfinite stochastic integration for Levy processes with finite-variation jump part
Herzberg F (2010)
BULLETIN DES SCIENCES MATHEMATIQUES 134(4): 423-445.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1898681
Lifting Lévy processes to hyperfinite random walks
Albeverio S, Herzberg F (2006)
Bulletin des Sciences Mathématiques 130(8): 697-706.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913538
Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces
Diening L (2005)
Bulletin des Sciences Mathématiques 129(8): 657-700.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0007-4497

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung